TU Darmstadt / ULB / TUbiblio

Fast Multiplication on Elliptic Curves over Small Fields of Characteristic Two

Müller, Volker (1998):
Fast Multiplication on Elliptic Curves over Small Fields of Characteristic Two.
In: >Journal of Cryptology, pp. 219-234, 11, (4), [Article]

Item Type: Article
Erschienen: 1998
Creators: Müller, Volker
Title: Fast Multiplication on Elliptic Curves over Small Fields of Characteristic Two
Language: German
Journal or Publication Title: >Journal of Cryptology
Volume: 11
Number: 4
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
Date Deposited: 04 Aug 2016 15:08
Identification Number: Muller:1998
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item